# SDR 2003F00131

- Difficulty date: October 16, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 035
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006227
- Condition: Worn
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT 4522 - UPON LANDING AT PIT, PILOT REPORTED SEVERE NOSE WHEEL SHIMMY AT 40 KNTS UNTIL 20 KNTS.  A/C FERRIED TO FWA MX BASE FOR TROUBLESHOOTING.  AT FWA BOTH NOSE WHEELS CHANGED, NO FURTHER DEFECTS NOTED.  A/C RETURNED TO SERVICE.  (M)
